Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Why are my stools sticky and thin? Why does my anus burn afterwards?

i have digestive system related problem.i cant take many foods.if i take next day i pass sticky and thin ,means the daimeter of the motion is very less.after passing i feel burning anus .again if i feel like going to toilet i pass same type.this continues for 4-5 times(apprx.)next if i go to toilet i pass only mucous.i feel pain and burning sensation in anus(tenesmus like).all my tests are normal ,except ESR .it is fluctuating.what might be the problem?pl. sugest me on this regard.thank you.
Asked On : Fri, 28 Sep 2012
Answers:  2 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
From history it seems that you might be having some gastritis and acid reflux.
There might be having some chronic GI infection.
Go for one course of Ofloxacilin, tinidazole combination medicine.
Change your food habit.
Take less but frequent diet.
Avoid fried, chillies and junk food.
Take curd, rice and buttermilk.
Ok and take care.
Answered: Wed, 25 Sep 2013
I find this answer helpful
General & Family Physician Dr. Saleem's  Response
Repeated visits to the toilet would have emptied all the stool, thats why you are passing only mucus .SO no need worry about the mucus
Visit a gastroenterologist and get your stool tested .
Your problem looks like more of irritable bowel syndrome. A good gastroenterologist can treat you successfully.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor